Illinois, 2010

Heavy Rain in Illinois, November 25, 2010

November 25, 2010 · NWS PAH · 2 events in 2 counties and zones

Several hours of moderate to heavy rain occurred ahead of a strong cold front as it swept east across Missouri. 5 inches.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PAH wrote it up.

Several hours of moderate to heavy rain occurred ahead of a strong cold front as it swept east across Missouri. Storm total rainfall was generally between 2.5 and 3.5 inches.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before the first event at Nov 25, 12:12 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Nov 25, 12:12 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
1212 PM CST THU NOV 25 2010

.UPDATE...
DISCUSSION FOR 18Z THURSDAY ROUTINE TAF ISSUANCE.

&&

.DISCUSSION...
/PREVIOUSLY ISSUED AT 338 AM CST THU NOV 25 2010/
PRIMARY FORECAST CONCERNS REMAIN FOCUSED AROUND THE PASSAGE OF A
STRONG COLD FRONT THIS THANKSGIVING DAY. LOCALLY HEAVY RAIN AND
THE POTENTIAL FOR A LITTLE WINTRY PRECIPITATION ARE THE MAIN
CONCERNS...ALONG WITH THE INFILTRATION OF MUCH COLDER AIR AFTER
THE FRONT MOVES THROUGH. EVEN THOUGH THE NAM/GFS/ECMWF/SREF HAVE
ALL COME INTO BETTER AGREEMENT IN THE NEAR TERM...THE GFS/ECMWF
ARE PREFERRED GIVEN MODEL CONSISTENCY OVER RECENT DAYS.

A COLD FRONT STRETCHED FROM NORTHERN ILLINOIS TO JUST SOUTHEAST
OF ST. LOUIS TO WEST PLAINS MISSOURI AT 09Z THIS MORNING. A SOLID
BAND OF SHOWERS AND THUNDERSTORMS EXTENDED FROM CENTRAL INDIANA
ACROSS CENTRAL ILLINOIS INTO SOUTHERN MISSOURI...WITH ISOLATED TO
WIDELY SCATTERED SHOWERS DEVELOPING OUT AHEAD OF THE FRONT ACROSS
SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...AND SOUTHWEST INDIANA.

AS THE FRONT MOVES INTO THE FORECAST AREA EARLY THIS MORNING...
SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE TO INCREASE IN
COVERAGE. THE FRONT IS EXPECTED TO REACH A LINE FROM NEAR
EVANSVILLE TO PADUCAH AROUND OR SHORTLY BEFORE 18Z. AS THE SYSTEM
EVOLVES THROUGH THE DAY...THE BEST FORCING FOR UPWARD MOTION WILL
SHIFT BEHIND THE FRONT BY MIDDAY AND INTO THE AFTERNOON. AS A
RESULT...A SWATH OF HEAVY RAIN IS FORECAST TO SET UP FROM THE
MISSOURI BOOTHEEL NORTHEAST INTO THE LOWER OHIO VALLEY...RESULTING
IN AFTERNOON RAINFALL TOTALS OF 1 TO 1.5 INCHES IN THIS CORRIDOR.
STORM TOTAL RAINFALL AMOUNTS STILL LOOK TO BE A GOOD 1 TO 3 INCHES
ACROSS THE AREA BY THE TIME PRECIPITATION WINDS DOWN THIS EVENING...
SO WILL CONTINUE THE FLOOD WATCH IN ITS CURRENT FORM...ESPECIALLY
GIVEN THE IMPACT OF RECENT DRY SOIL CONDITIONS AND AUTUMN LEAVES
ON DRAINAGE. WHILE NOT INCLUDED IN THE SPC DAY 1 SLIGHT RISK...I
CANNOT COMPLETELY RULE OUT AN ISOLATED STRONG/SEVERE THUNDERSTORM
GIVEN THE STRONG WIND FIELDS ALOFT. THIS IS ESPECIALLY TRUE OVER
SOUTHERN PORTIONS OF WESTERN KENTUCKY FROM MIDDAY THROUGH MID
AFTERNOON WHERE MIDDAY TEMPERATURES NEAR 70 MAY RESULT IN WEAK
SURFACE BASED DESTABILIZATION.

BEHIND THE COLD FRONT...TEMPERATURES WILL MAKE A DRASTIC PLUNGE
INTO THE 40S AND 30S AS HEAD INTO THE AFTERNOON HOURS. HOWEVER...
TEMPERATURES ARE LIKELY TO REMAIN ABOVE THE FREEZING MARK UNTIL
LATE AFTERNOON AND EARLY EVENING. AT THIS TIME...IT STILL APPEARS
THAT ENOUGH MOISTURE WILL BE LEFT OVER AS THE COLDER AIR RUSHES
IN TO CHANGE THE RAIN OVER TO A MIX OF RAIN...SLEET...SNOW...AND
PERHAPS SOME LIGHT FREEZING RAIN LATE IN THE AFTERNOON...GENERALLY
WEST OF A LINE FROM MOUNT VERNON ILLINOIS TO DONIPHAN MISSOURI.
THIS MIX OF WINTRY WEATHER WILL RAPIDLY SPREAD ACROSS THE REST OF
THE AREA DURING THE EVENING HOURS. THE BAND OF WINTRY PRECIPITATION
SHOULD BE FAIRLY NARROW IN SCOPE...THUS PERSISTING FOR ONLY 2 TO 3
HOURS AT THE MOST. GIVEN THE RELATIVELY WARM AND WET GROUND
CONDITIONS...ANY ACCUMULATION/ACCRETION OF SNOW/ICE SHOULD BE VERY
MINIMAL...IF AT ALL. BUT IT IS STILL SOMETHING TO KEEP IN MIND IF
YOUR THANKSGIVING PLANS INCLUDE TRAVEL LATE THIS AFTERNOON INTO
THIS EVENING.

THE WEATHER SYSTEM WILL COMPLETELY DEPART THE REGION OVERNIGHT...
LEAVING BEHIND VERY COLD TEMPERATURES. IN FACT...HIGHS BOTH FRIDAY
AND SATURDAY WILL REMAIN IN THE 40S...WITH LOWS IN THE 20S. A
MODERATION IN TEMPERATURES WILL PRECEDE OUR NEXT CHANCE OF
PRECIPITATION EARLY NEXT WEEK.

&&

.AVIATION...
THE WEATHER SYSTEM IS SHARPENING AND SLOWING SLIGHTLY AT THE TIME
OF THIS DISCUSSION...WHICH WILL SERVE TO SLOW DOWN THE ONSET AND
EXTEND THE DURATION OF PRECIPITATION AND LOW MVFR/UPPER IFR
CEILINGS AND VISIBILITIES THROUGH AT LEAST 06-08Z AT
KPAH/EVV/KOWB. I INTRODUCED A MIX OF ICE PELLETS...RAIN AND SNOW
AT KCGI BETWEEN 23-03Z...BETWEEN 02-07Z AT KPAH...01-09Z AT KEVV
AND BETWEEN 02-10Z AT KOWB. THE INTENSITY OF THIS MIXED
PRECIPITATION WILL LIKELY BE THE GREATEST IN THE FIRST 1-2
HOURS...WITH MVFR VISIBILITIES AND NEAR IFR CEILINGS LIKELY DURING
THE CHANGE OVER FROM LIQUID PRECIPITATION /RAIN/.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

AVIATION/FIRE WEATHER...SMITH
Hazardous weather outlook, Nov 25, 4:58 AM CST, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
458 AM CST THU NOV 25 2010

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
458 AM CST THU NOV 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH CONTINUES FOR THE ENTIRE AREA TODAY...AND INTO THE
EVENING HOURS OVER WESTERN KENTUCKY. REFER TO THE WATCH PRODUCT
FOR DETAILS ON THE POTENTIAL FOR HEAVY RAIN.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TODAY...WITH THE BEST
CHANCES SHIFTING EAST ACROSS THE AREA AHEAD OF A COLD FRONT...
FORECAST TO BE FROM EVANSVILLE TO PADUCAH AROUND OR SHORTLY BEFORE
NOON...THEN EAST OF THE AREA BY EVENING. ISOLATED STRONG STORMS
WILL BE POSSIBLE OVER MAINLY WESTERN KENTUCKY AHEAD OF THE COLD
FRONT FROM LATE MORNING THROUGH MID AFTERNOON. THE MAIN CONCERN
WILL BE STRONG GUSTY WIND.

A WINTRY MIX OF PRECIPITATION MAY OCCUR IN THE WAKE OF THE FRONT
AND BEFORE THE PRECIPITATION ENDS. A SPECIAL WEATHER STATEMENT HAS
BEEN ISSUED TO ADDRESS THE WINTER WEATHER POTENTIAL LATER TODAY
AND THIS EVENING.

GUSTY SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AS THE COLD
FRONT MOVES THROUGH TODAY. SUSTAINED WINDS 15 TO 25 MPH WITH GUSTS
AS HIGH AS 30 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE MONDAY INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO MONITOR FORECAST UPDATES SHOULD THE
POTENTIAL FOR STRONG THUNDERSTORMS MATERIALIZE LATER TODAY.
SPOTTERS SHOULD ALSO REPORT ANY HEAVY RAINFALL OR FLOODING
PROBLEMS THEY OBSERVE THROUGHOUT THE DAY.

RJP

In the hours before

Local storm report, Nov 25, 8:30 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
830 AM CST THU NOV 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     HEAVY RAIN       7 NW POPLAR BLUFF       36.84N 90.50W
11/25/2010  M1.31 INCH       BUTLER             MO   TRAINED SPOTTER

            RAINFALL MEASURED BETWEEN 630 A.M. AND 905 A.M.

&&

CTN
Special weather statement, Nov 25, 9:14 AM CST, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
914 AM CST THU NOV 25 2010

ILZ075>078-080>094-INZ081-082-085>088-MOZ076-086-087-100-107>112-
114-251800-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
914 AM CST THU NOV 25 2010

...MODERATE TO LOCALLY HEAVY RAIN WILL CONTINUE TODAY...

PERSISTENT SHOWERS WILL CONTINUE ACROSS THE AREA THIS MORNING AND
EVEN INTO THE AFTERNOON HOURS. A FEW THUNDERSTORMS WILL BE
POSSIBLE AS WELL. STANDING WATER IS LIKELY IN LOW LYING AND POOR
DRAINAGE AREAS...AND ACROSS SOME ROADS ACROSS THE REGION. RAINFALL OF
1/2 TO OVER 1 INCH HAS OCCURRED ACROSS PORTIONS OF SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA THIS MORNING.
THROUGH THE COURSE OF THE DAY...ANOTHER 1/2 TO 1 1/2 INCHES WILL
BE POSSIBLE. THIS WILL ONLY INCREASE THE LIKELIHOOD OF ADDITIONAL
WATER ISSUES IN URBAN...POOR DRAINAGE AND LOW LAND AREAS.

A FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM ACROSS SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA. STAY TUNED FOR
LATER STATEMENTS AND POSSIBLY ADVISORIES OR WARNINGS.

KYZ001>022-251800-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-
MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-
HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY...
MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...DIXON...
MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...CALHOUN...
GREENVILLE...ELKTON
914 AM CST THU NOV 25 2010

...RAIN WILL INCREASE IN COVERAGE AND INTENSITY THROUGH THE DAY...

SCATTERED SHOWERS COVERED MUCH OF WEST KENTUCKY THIS MORNING. AS
THE DAY WEARS ON...SHOWERS AND ISOLATED THUNDERSTORMS WILL BE ON
THE INCREASE...WITH LOCALLY HEAVY RAIN LIKELY. THE RAIN WILL
LIKELY LEAD TO STANDING WATER ACROSS SOME ROADS...AND IN LOW
LYING AND POOR DRAINAGE AREAS...GIVEN THE REGION HAD 1/2 TO 1 1/2
INCHES OF RAIN YESTERDAY.

A FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT ACROSS WEST
KENTUCKY. STAY TUNED FOR LATER STATEMENTS AND POSSIBLY ADVISORIES
OR WARNINGS.
Special weather statement, Nov 25, 12:44 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1244 PM CST THU NOV 25 2010

KYZ001>003-005>013-015>017-019>022-252115-
FULTON-HICKMAN-CARLISLE-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-
CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-WEBSTER-HOPKINS-CHRISTIAN-
DAVIESS-MCLEAN-MUHLENBERG-TODD-
INCLUDING THE CITIES OF...HICKMAN...CLINTON...BARDWELL...
PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY...MARION...
EDDYVILLE...CADIZ...PRINCETON...DIXON...MADISONVILLE...
HOPKINSVILLE...OWENSBORO...CALHOUN...GREENVILLE...ELKTON
1244 PM CST THU NOV 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR WEST KENTUCKY ALONG AND SOUTH
OF A LINE FROM PADUCAH TO OWENSBORO...

STRONG WINDS ALOFT ARE COMBINING WITH THE PASSAGE OF THE COLD
FRONT MOVING INTO WEST KENTUCKY AT THIS TIME AND COULD PRODUCE
SURFACE WIND GUSTS BETWEEN 45 AND 55 MPH EARLY THIS AFTERNOON.

AT 1227 PM CDT...BARKLEY REGIONAL AIRPORT IN WEST PADUCAH KENTUCKY
REPORTED A WIND GUST OF 48 MPH.

THE STRONGEST WIND GUSTS WILL LIKELY BE DEVELOPING ALONG AND AHEAD
OF THE COLD FRONT FROM THE PURCHASE AREA OF WEST KENTUCKY THROUGH
130 PM CDT...AND FROM THE LAND BETWEEN THE LAKES ACROSS THE
PENNYRILE REGION OF WEST KENTUCKY BETWEEN 130 PM THROUGH 3 PM CDT.

THUNDERSTORMS WILL ALSO INCREASE IN COVERAGE AND INTENSITY OVER
WEST KENTUCKY DURING THE AFTERNOON AND MAY PRODUCE DAMAGING WIND
GUSTS. PERSONS PLANNING TRAVEL THIS AFTERNOON ACROSS WEST KENTUCKY
SHOULD MONITOR THE LATEST WEATHER AND BE PREPARED TO TAKE SHELTER
...SHOULD ANY WARNINGS BE REQUIRED.

THESE STRONGER WINDS SHOULD MOVE SOUTH OF THE KENTUCKY...TENNESSEE
STATE LINE BEFORE 6PM CDT.

SMITH
Local storm report, Nov 25, 1:53 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
153 PM CST THU NOV 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      JACKSON                 37.38N 89.65W
11/25/2010                   CAPE GIRARDEAU     MO   LAW ENFORCEMENT

            WATER OVER ROADS REPORTED IN CG COUNTY ON HWY 74 AND ALSO
            ON CNTY RD 442.

&&

DP
Local storm report, Nov 25, 2:00 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
200 PM CST THU NOV 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
11/25/2010                   VANDERBURGH        IN   LAW ENFORCEMENT

            NUMEROUS PLACES WITH WATER OVER ROADS. FIRST AVE AND
            DIAMOND INTERSECTION CLOSED DUE TO FLOODING.

&&

DP

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 heavy rain. Local standard time, as filed.

Heavy Rain, Edwards

When
November 25, 2:00 PM CST to 4:00 PM CST
Where
Edwards County, 6.22 mi SE of Ellery to 4.81 mi NW of West Salem Muni Arpt
Reported by
Law Enforcement
Coordinates
38.277, -88.083

Water was reported over several rural back roads across the county.

Heavy Rain, White

When
November 25, 2:00 PM CST to 4:00 PM CST
Where
White County, 2.06 mi WSW of Epworth to 2.33 mi SE of Sumpter
Reported by
Law Enforcement
Coordinates
38.059, -88.135

Water was over several rural back roads around the county.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2010Every state in 2010This day in weather historyWarnings in Illinois, November 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 266594, 266597.